Powerful dual action pain reliefNon drowsy. Ibuprofen, Pseudoephedrine.Two active ingredients for relief from:Blocked nose & sinuses, aches and pains, sore throat, fever and headache
Dosage:For oral administration and short-term use only. Adults, the elderly and children aged 12 years and over:Take 1 or 2 tablets with water up to 3 times a day as required.Leave at least 4 hours between doses.Do not take more than 6 tablets in any 24 hours.Do not give to children under 12 years of age.If symptoms persist or worsen or if the product is required for more than 10 days, consult a doctor.
Each tablet contains the active ingredients ibuprofen (200mg) and phenylephrine hydrochloride (5mg). The other ingredients are cellulose, sodium starch glycoate, hypromellose, magnesium stearate, talc, Mastercote yellow (contains Hydroxypropylmethyl Cellulose (E464), Titanium Dioxide (E171), Quinoline Aluminium Lake (E104) and Sunset Yellow Aluminium Lake (E110)) and black printing ink (contains shellac, iron oxide black (E172) and propylene glycol)
Adults and Children aged 12 years over
Store below 30C in a dry place. Read the enclosed leaflet carefully before use.DO NOT TAKE IF YOU:Have (or have ever had two or more episodes of) a stomach ulcer, perforation or bleeding. Are allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers.Are taking other NSAID painkillers or aspirin with a daily dose above 75mgSPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems. Are pregnant. Are a smoker. WARNING: Do not exceed the stated dose. KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.